Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Sore throat after using electric cigarette. Prescribed antibiotic. Looking for suggestion

i stopped smoking 4 months ago and started on electric cig after 6 weeks of using elect cig i started feeling like a sore throat seen a gp prescribed anti biotic no help ,gp said i have red throat and a lot of mucus coming down at the back of my throat like residual catarrh and nasal congestion and pharynx still red using avamys helps a little i have deviated nasal septurn and nasal polyps
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

You need to understand that you have a central throat problem which has to be treated in a systematic manner:
1. Since you have stopped smoking and this causes a withdrawal effect, you need to see a ENT who will advice a GI endoscopy and advice on the anti reflux treatment and also advice on the vocal hygiene
2. Whenever you have nose block due to polyp or deviated nasal septum you tend to breath through your mouth which makes your already dry throat further dry and irritating. Your ENT should perform an endoscopic examination and also CT to confirm the diagnoses and formulate a permanent solution to your nose block and eventually your throat dryness

remember that the hard work of stopping the smoking has already been done by you so do not worry about these minor hurdle. They will go up literally in a puff!

Take care and lots of warm water always

Dr Sriram Nathan
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor